# SDR ORJA99160

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661115
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN LAS - EMERGENCY LIGHTS ROW 6-10 ON.  REMOVED AND REPLACED EXIT BATTERY PACK AT FORWARD RIGHT O/W EMERGENCY EXIT PER MM 33-53-00 LIGHTS OPS CHECK NORMAL.  (M)
